MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 7X80MM DISTAL STEM MODULAR CEMENTED

EXACTECH, INC. EQUINOXE; 7X80MM DISTAL STEM MODULAR CEMENTED
Model Number 308-01-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-36-10 - 36mm humeral liner +0mm constrained, 320-10-00 - equinoxe reverse tray adapter plate tray +0, 320-35-02 - small superior augment glenoid plate, 308-05-19 - distal fixation ring ha 19.5, 308-09-00 - small prox body +0, 320-32-36 - expanded glenosphere, 36mm, for small reverse.No information provided.
 
Event or Problem Description
As reported, approximately 5 months post-op the initial tsa, this (b)(6) female patient presented aseptic humeral loosening with pain and swelling in the arm.No traumatic event was reported.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.No action was taken, patient is wearing a brace.Outcome is reported as "ongoing".
 
Additional Manufacturer Narrative
(h3) the humeral loosening reported may have been the result of both patient-related conditions and an insufficient bond between the implants and the bone.However, this cannot be confirmed as the patient has not been revised; therefore, the devices are not available for evaluation and x-rays were not provided.Section h11: the following sections have corrected information: (d4) serial number: (b)(6), expiration date: 21-jun-2026.(h4) device manufacture date: 29-oct-2019.(h6) component code: 4755, part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE
Common Device Name
7X80MM DISTAL STEM MODULAR CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13415195
Report Number1038671-2022-00102
Device Sequence Number3963177
Product Code KWT
UDI-Device Identifier10885862267887
UDI-Public10885862267887
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Model Number308-01-07
Device Catalogue Number308-01-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American